RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 1, Pages 60–63 (Mi vmj533)  

A characterization of order bounded disjointness preserving bilinear operators

A. G. Kusraeva, S. S. Kutateladzeb

a Southern Mathematical Institute, Vladikavkaz Science Center of the RAS, 22 Markus street, Vladikavkaz, 362027, Russia
b Sobolev Institute of Mathematics, 4 Koptyug Avenue, Novosibirsk, 630090, Russia

Abstract: The paper is aimed to characterize order bounded disjointness preserving bilinear operators in terms of their null-spaces. To this end the Boolean valued analysis approach is employed.

Key words: Boolean valued representation, vector lattice, disjointness preserving operator.

Full text: PDF file (177 kB)
References: PDF file   HTML file
UDC: 517.98
MSC: 46A40, 47A65
Received: 16.02.2015
Language:

Citation: A. G. Kusraev, S. S. Kutateladze, “A characterization of order bounded disjointness preserving bilinear operators”, Vladikavkaz. Mat. Zh., 17:1 (2015), 60–63

Citation in format AMSBIB
\Bibitem{KusKut15}
\by A.~G.~Kusraev, S.~S.~Kutateladze
\paper A characterization of order bounded disjointness preserving bilinear operators
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 1
\pages 60--63
\mathnet{http://mi.mathnet.ru/vmj533}


Linking options:
  • http://mi.mathnet.ru/eng/vmj533
  • http://mi.mathnet.ru/eng/vmj/v17/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:186
    Full text:94
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020